# SDR 97ZZZM983

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2432 · Battery/Charger System
- Part: Screw
- Part number: MS16996
- Condition: Corroded
- Location: Rt Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FASTENER, AT THE POSITIVE TERMINAL ON CELL NR 7, SHEARED, ALLOWING ATTACHING WASHER TO CONTACT THE NEGATIVE TERMINAL, CREATING AN ELECTRICAL SHORT.
